应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2014, Vol. 37 Issue (2): 367-378    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
多介质大变形扩散问题的一种简单高精度算法
宋淑红1,2, 王双虎1,2
1. 北京应用物理与计算数学研究所计算物理实验室, 北京 100088;
2. 北京应用物理与计算数学研究所, 北京 100094
A Simple and High Accurate Algorithm for Diffusion Problem in Multi-material on Large Distortion Meshes
SONG Shuhong1,2, WANG Shuanghu1,2
1. National Key Laboratory of Computational Physics, Beijing 100088;
2. Institute of Applied Physics and Computational Mathematics, Beijing 100094
 全文: PDF (427 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 在扩散方程基于单元中心量的大变形网格离散方法中,大部分算法 都直接或者间接用到了单元节点量,其中更有一些方法的成败直接决定于单元节点量计算的好坏,如在实际中应用非常广泛的九点格式等. 本文利用孪生逼近方法在处理间断扩散系数问题上的优势,发展了一种基于三角形子网格的简单高精度节点量计算方法,并应用该方法于九点格式. 数值算例表明,新九点格式在大变形网格上和间断扩散系数处的精度与常系数扩散方程 在正方形网格上的五点格式相当,近似二阶精度.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
宋淑红
王双虎
关键词间断扩散系数   大变形网格   节点量计算   孪生逼近     
Abstract: Among the methods with cell-centered unknowns on large distortion meshes, most adopt the vertex unknowns directly or indirectly, and the accuracy of some methods such as the nine-point scheme is ultimately determined by the approximation to the vertex unknowns. In this paper, taking advantage of the high-order accuracy of the "twin-fitting" method especially on discontinuous diffusion coefficients, a new treatment for the vertex unknowns is developed to apply to a nine-point scheme. Numerical experiments show that the new nine-point scheme has almost second order accuracy on distorted meshes and on discontinuous diffusion coefficients.
Key wordsdiscontinuous diffusion coefficient   large distortion meshes   the treatment for the vertex unknowns   “twin-fitting” method   
收稿日期: 2012-04-22;
基金资助:国家自然科学基金(11001024,91130021,10931004)资助项目.
引用本文:   
宋淑红,王双虎. 多介质大变形扩散问题的一种简单高精度算法[J]. 应用数学学报, 2014, 37(2): 367-378.
SONG Shuhong,WANG Shuanghu. A Simple and High Accurate Algorithm for Diffusion Problem in Multi-material on Large Distortion Meshes[J]. Acta Mathematicae Applicatae Sinica, 2014, 37(2): 367-378.
 
[1] Poláčik P, Quittner P, Souphlet Ph. Singularity and Decay Estimates in Superlinear Problems via Liouville-type Theorems, Part I: Elliptic Equations and Systems. Duke Math. J., 2007, 139: 555-579
[1] 宋淑红, 王双虎. 带间断扩散系数热传导方程的高精度数值模拟方法研究[J]. 应用数学学报, 2011, 34(2): 229-239.
[2] 宋淑红, 王双虎. 带间断扩散系数热传导方程的高精度数值模拟方法研究[J]. 应用数学学报, 2011, 34(1): 229-239.
[3] 宋淑红, 王双虎. 多介质大变形扩散问题的一种简单高精度算法[J]. 应用数学学报, 0, (): 367-378.
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9